# SDR MASA200501032

- Difficulty date: December 11, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 18,883 hours, 14,801 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7244 PHL - GEAR DISAGREE ON LANDING.  MAINTENANCE RAN THE GEAR THROUGH SEVERAL TIMES AND NO FAILURE.  TEST FLIGHT WAS GOOD.
